Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2009, Article ID 325296, 11 pages
http://dx.doi.org/10.1155/2009/325296
Research Article

On the Solutions of the System of Difference Equations xn+1=max{A/xn,yn/xn}, yn+1=max{A/yn,xn/yn}

1Department of Industrial Engineering, Engineering-Architecture Faculty, Selcuk University, Kampüs, 42075 Konya, Turkey
2Mathematics Department, Education Faculty, Selcuk University, Meram Yeni Yol, 42090 Konya, Turkey

Received 17 January 2009; Accepted 13 April 2009

Academic Editor: Guang Zhang

Copyright © 2009 Dağistan Simsek et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Dağistan Simsek, Bilal Demir, and Cengiz Cinar, “On the Solutions of the System of Difference Equations , ,” Discrete Dynamics in Nature and Society, vol. 2009, Article ID 325296, 11 pages, 2009. https://doi.org/10.1155/2009/325296.